Maynooth University

Maynooth University ePrints and eTheses Archive

Maynooth University Library

Simultaneous Diophantine approximation on the circle and Hausdorff dimension

Dickinson, H. and Dodson, M. M. (2001) Simultaneous Diophantine approximation on the circle and Hausdorff dimension. Mathematical Proceedings of the Cambridge Philosophical Society, 130 (3). pp. 515-522. ISSN 1469-8064

[img] Download (293kB)
Official URL: http://journals.cambridge.org/download.php?file=%2...

Abstract

The functional relations between the coordinates of points on a manifold make the study of Diophantine approximation on manifolds much harder than the classical theory in which the variables are independent. Nevertheless there has been considerable progress in the metric theory of Diophantine approximation on smooth manifolds. To describe this, some notation and terminology are needed.

Item Type: Article
Keywords: Diophantine approximation; Hausdorff dimension.
Subjects: Science & Engineering > Mathematics
Item ID: 1532
Identification Number: 10.1017/S0305004101004984
Depositing User: Dr. Detta Dickinson
Date Deposited: 14 Sep 2009 11:36
Journal or Publication Title: Mathematical Proceedings of the Cambridge Philosophical Society
Publisher: Cambridge University Press
Refereed: Yes
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...